Alert archive / Ohio / Small Craft Advisories in 2012

Small Craft Advisory 52, NWS Cleveland, OH

August 4, 2012

NWS Cleveland, OH issued this small craft advisory at Aug 4, 2012, 3:46 PM EDT. It took effect at Aug 5, 2012, 10:00 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Aug 4, 2012, 3:46 PM EDT (19:46 UTC)
In effect from
Aug 5, 2012, 10:00 AM EDT
Expired
Aug 6, 2012, 4:00 AM EDT
In force
18 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WHUS71 KCLE 041946
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
346 PM EDT SAT AUG 4 2012

LEZ142>149-050400-
/O.NEW.KCLE.SC.Y.0052.120805T1400Z-120806T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
346 PM EDT SAT AUG 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 4 AM EDT
MONDAY. 


* WINDS AND WAVES: A STRONG COLD FRONT WILL SWEEP ACROSS LAKE ERIE
  AND THE SATE OF OHIO ON SUNDAY. THIS WILL CAUSE WINDS AND WAVES
  TO INCREASE IN REACHING SMALL CRAFT ADVISORY CRITERIA. SOUTHWEST
  WINDS WILL BECOME NORTHWEST ON SUNDAY AND INCREASE TO 15 TO 25
  KNOTS WITH GUSTS. WAVES 2 TO 4 FEET BUILDING TO 3 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
5 follow-up statements
640 
WHUS71 KCLE 050136
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
936 PM EDT SAT AUG 4 2012

LEZ142>149-050945-
/O.CON.KCLE.SC.Y.0052.120805T1400Z-120806T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
936 PM EDT SAT AUG 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
4 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
4 AM EDT MONDAY. 

* WINDS AND WAVES: SOUTH WINDS OF 10 TO 20 KNOTS WILL INCREASE TO
  15 TO 25 KNOTS AND THEN TURN SOUTHWEST. WAVES WILL BUILD TO 3
  TO 6 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET
OF THESE CONDITIONS.

&&

$$
970 
WHUS71 KCLE 050821
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
421 AM EDT SUN AUG 5 2012

LEZ142>149-051630-
/O.CON.KCLE.SC.Y.0052.120805T1400Z-120806T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
421 AM EDT SUN AUG 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM EDT MONDAY. 

* WINDS AND WAVES: SOUTH WINDS OF 15 TO 20 KNOTS WILL SHIFT TO THE
  WEST THIS AFTERNOON. WAVES WILL BUILD TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
887 
WHUS71 KCLE 051406
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 AM EDT SUN AUG 5 2012

LEZ142>149-052215-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-120806T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1006 AM EDT SUN AUG 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. 

* WINDS AND WAVES: SOUTH WINDS OF 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS WILL SHIFT TO THE WEST THIS AFTERNOON...THEN TO THE NORTH
  OVERNIGHT. WAVES WILL BUILD TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
313 
WHUS71 KCLE 052000
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 PM EDT SUN AUG 5 2012

LEZ142>149-060400-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-120806T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
400 PM EDT SUN AUG 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. 

* WINDS AND WAVES: WINDS WILL BECOME WESTERLY WITH GUSTS TO 25
  KNOTS THIS EVENING THEN SHIFT TO THE NORTH OVERNIGHT. WAVES WILL
  BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
142 
WHUS71 KCLE 060224
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1024 PM EDT SUN AUG 5 2012

LEZ142>149-060800-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-120806T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1024 PM EDT SUN AUG 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. 

* WINDS AND WAVES: WEST WINDS WILL BECOME NORTHERLY WITH GUSTS TO
  25 KNOTS THIS EVENING. WAVES WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Aug 4, 1:36 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Aug 4, 1:36 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
136 PM EDT SAT AUG 4 2012

.SYNOPSIS...
SOUTHERLY FLOW AND INCREASING HUMIDITY WILL SPREAD ACROSS THE AREA
TODAY AHEAD OF A COLD FRONT. THE COLD FRONT WILL MOVE ACROSS THE
AREA ON SUNDAY. HIGH PRESSURE WILL BUILD INTO THE AREA FOR EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SURGE OF HIGHER THETA-E IS WORKING ITS WAY NORTHWARD ACROSS
NORTH CENTRAL OHIO. A FEW SHOWERS WILL OCCUR FROM AROUND FINDLAY
TO MARION TO UPPER SANDUSKY AND BUCYRUS EARLY THIS AFTERNOON.
ADDITIONAL SHOWERS AND STORMS WILL LIKELY POP UP AROUND THE
PERIPHERY OF THIS SURGE OF MOISTURE ALTHOUGH THE COVERAGE MAY NOT
BE EXTENESIVE AS THE MIXING AND ENTRAINMENT INCREASES THIS
AFTERNOON. WILL HAVE A CHANCE (25-40 POP) ACROSS MUCH OF NORTH
CENTRAL AND NORTHEAST OHIO.

TRIMMED AFTERNOON TEMPERATURES BACK A DEGREE OR TWO WHERE IT WILL
BE CLOUDIER... OTHERWISE VERY WARM WITH HIGHS FROM THE UPPER 80S
TO LOWER 90S. DEWPOINTS HAVE COME UP TOO SO IT WILL BE NOTICEABLY
MORE HUMID THAN YESTERDAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
EXPECTING ANY SHRA/TSRA THAT DOES DEVELOP THIS AFTERNOON TO
DISSIPATE BY EARLY TONIGHT. THE FOCUS WILL THEN TURN TO THE
APPROACHING COLD FRONT THAT WILL ENTER THE WESTERN PORTIONS OF THE
FORECAST AREA DURING THE SECOND HALF OF TONIGHT. GFS A BIT QUICKER
THAN THE NAM WITH THE FRONT WITH SHRA/TS INTO WESTERN AREAS BY
AROUND 06Z. NAM...SREF AND 00Z ECMWF BRING FRONT INTO THE FORECAST
AREA CLOSER TO 10-12Z. INCREASE TO LIKELY POPS ACROSS THE WEST
DURING THE SECOND HALF OF THE NIGHT WITH CHC BY DAYBREAK FOR THE
EAST FOR ANY POSSIBLE SHRA/TS THAT DEVELOPS AHEAD OF THE FRONT.
TEMPS WILL BE MILD TONIGHT WITH LOWS LIKELY NOT DROPPING BELOW 70
FOR MOST OF THE AREA AND DPTS ALSO CLOSE TO 70.

FRONT CONTINUES PUSHING EAST ACROSS THE AREA SUNDAY. TIMING WILL
BE THE ISSUE WITH THE FRONT AS THE EASTERN AREAS MAY HAVE THE BEST
POTENTIAL FOR SVR FOR NOW WITH THE FRONT NOT CROSSING THE EASTERN
HALF OF THE AREA UNTIL MIDDAY-AFTERNOON HOURS ON SUNDAY.

FRONT MOVES EAST OF THE AREA SUNDAY NIGHT WITH DRYING BUILDING IN
FROM WEST TO EAST...ALONG WITH A NOTICEABLE CHANGE OF AIRMASS.
HIGH PRESSURE WILL BUILD IN FROM THE PLAINS BY MONDAY MORNING.

EARLY NEXT WEEK WILL BE QUIET WITH HIGH PRESSURE IN PLACE THROUGH
TUESDAY NIGHT. TEMPERATURES WILL BE NEAR SEASONABLE READINGS.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
THE OVERALL PATTERN FOR THE EXTENDED WILL BE A TROUGH OVER THE
CENTRAL GREAT LAKES. SEVERAL PIECES OF ENERGY WILL MOVE THROUGH THIS
FLOW WITH REINFORCING SURGES OF COOLER AIR IN THE WAKE OF EACH. THE
FIRST WEAK FRONT MAY ARRIVE ON WEDNESDAY WITH A STRONGER FRONT
EXPECTED FOR FRIDAY. WHILE THERE MAY BE A FEW THUNDERSTORMS WITH THE
WEAKENING FRONT ON WEDNESDAY THE BEST CHANCES OF RAIN APPEAR TO BE
ON FRIDAY.

WEDNESDAY WILL LIKELY BE THE WARMEST DAY OF THE EXTENDED WITH MOST
LOCATIONS INTO THE MIDDLE 80S. HIGHS BY FRIDAY INTO SATURDAY MAY
STRUGGLE TO GET OUT OF THE 70S. HOWEVER THIS WILL ALL HINGE ON THE
AMOUNT OF CLOUD COVER OVER THE REGION. IN ANY CASE WE WILL SEE NEAR
TO SLIGHTLY BELOW AVERAGE HIGHS FOR THE END OF THE WEEK.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
MOISTURE VALUES WILL CONTINUE TO INCREASE THIS AFTERNOON
AS THE SOUTHERLY FLOW INCREASES IN ADVANCE OF AN APPROACHING
COLD FRONT SLATED TO SWEEP ACROSS OHIO SUNDAY AFTERNOON.
DUE TO THE INCREASED MOISTURE ESPECIALLY KMFD AND SOUTH THERE MAY
BE A FEW SHOWERS/THUNDERSTORMS THAT COULD CLIP THAT AREA.

FOR TONIGHT LOOK FOR A BETTER CHANCE OF THUNDERSTORMS...PROBABLY
AFTER 06Z. THESE THUNDERSTORMS WILL LIKELY DEVELOP OVER MICHIGAN
SOUTHWARD INTO ILLINOIS AND COULD BRING SOME GUSTY WINDS.

.OUTLOOK...NON VFR SUNDAY IN SHOWERS/THUNDERSTORMS.

&&

.MARINE...
SOUTHERLY WINDS WILL INCREASE TODAY AND WILL BECOME A BIT GUSTY
DURING THE AFTERNOON INTO THE OVERNIGHT. WAVES WILL BUILD MOST
ACROSS THE OPEN WATERS INTO THE CANADIAN NEARSHORE. AS A COLD FRONT
MOVES ONTO THE LAKE OF SUNDAY EXPECT SOUTHWEST WINDS TO
INCREASE...ESPECIALLY WITH ANY THUNDERSTORMS. WINDS WILL THEN SHIFT
AROUND TO THE WEST AND NORTHWEST IN THE WAKE OF THE FRONT FOR SUNDAY
EVENING AND CONTINUE INTO THE OVERNIGHT. WINDS WILL BE NEAR CRITERIA
FOR A SMALL CRAFT ADVISORY. THIS WEST TO NW FLOW WILL PRODUCE A
LONGER FETCH SO WAVES WILL DEFINITELY BUILD TO SMALL CRAFT CRITERIA
SUNDAY AFTERNOON INTO THE EVENING AND CONTINUE ON THE EASTERN HALF
OF THE LAKE INTO MONDAY MORNING.

HIGH PRESSURE WILL BUILD SOUTHEAST ON MONDAY WITH NORTHERLY WINDS
SHIFTING TO WEST AND SOUTHWEST BY TUESDAY. THE NEXT WEAK COLD FRONT
MAY ARRIVE ON WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...ABE
LONG TERM...MULLEN
AVIATION...BC
MARINE...MULLEN
Hazardous weather outlook, Aug 4, 5:13 AM EDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
513 AM EDT SAT AUG 4 2012

OHZ003-006>009-017>019-027-028-036-050915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-MARION-
513 AM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS AFTER
MIDNIGHT SATURDAY NIGHT INTO SUNDAY MORNING. THE MAIN THREAT WILL
BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
THROUGH SUNDAY MORNING. AGAIN...THE MAIN THREATS WILL BE DAMAGING
WINDS. THE THREAT FOR SEVERE THUNDERSTORMS WILL DIMINISH BY EARLY
SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-OHZ010>014-020>023-029>033-037-038-047-089-
PAZ001>003-050915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA-
LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
513 AM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

CONVECTIVE OUTFLOW BOUNDARIES AND A COLD FRONT WILL DRIFT ACROSS
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA ON SUNDAY. THIS WILL
ALLOW FOR THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH THE FRONT
NEAR THE AREA SUNDAY MORNING...ANY CHANGES IN TIMING OF THE FRONT
LOCATION SUNDAY MORNING WILL IMPACT THE SEVERE WEATHER POTENTIAL
IN THE AREA THROUGH THE REMAINDER OF THE DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>144-162>164-050915-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
513 AM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS AFTER
MIDNIGHT SATURDAY NIGHT INTO SUNDAY MORNING. THE MAIN THREAT WILL
BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
THROUGH SUNDAY MORNING. AGAIN...THE MAIN THREATS WILL BE DAMAGING
WINDS. THE THREAT FOR SEVERE THUNDERSTORMS WILL DIMINISH BY EARLY
SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 7:15 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood75 min

Nearby

Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.